From Name:
From Email:
To Name:
To Email:

Optional Message:


Listen to FCEP's Gary Goodman, MD, discuss the dangers of acetaminophen overdose on ACEP's ER101 program

from FCEP

Tylenol Overdose: More Common than You Think

Tylenol, or acetaminophen, is one of the most commonly used over-the-counter (OTC) drugs.

However, it can be extremely dangerous. In fact, over 150 people die each year from an acetaminophen overdose. Even as few as 4-8 extra pills a day can do severe harm to your liver and the rest of your body.

Acetaminophen is especially dangerous for children, as many of the children formulas for colds and flu contain it. Parents — to no fault of their own — often over-medicate, simply due to concern for their little one.

The dangers are very real. Special guest, Dr. Gary Goodman, MD, joins Dr. Leigh to share important information about acetaminophen and how you can avoid a deadly overdose. more


Powered by MultiBriefs
7701 Las Colinas Blvd., Ste. 800, Irving, TX 75063